# SDR U2RA2023071700035

- Difficulty date: July 17, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 87,356 hours, 13,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 106367
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LTS L1854, L1853 AND L5735 INOP.  REPLACED BATTERY PACK ON CHARGER M5170 IAW AMM 33-5104, TEST SATIS.
